# SDR C77A20170124001

- Difficulty date: January 24, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N748CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 23,301 hours, 18,051 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO THE LT WING SPAR HYDRAULIC LINE FEED THROUGH HOLE.  REPAIRED IAW SRM PART II 57-50-05/REPAIR 01P.
